# SDR FDEA201106042118

- Difficulty date: June 4, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 760-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS NUMEROUS GOUGES AT RBL 24 BETWEEN BS 760 TO BS 785.  REMOVED GOUGE IAW SRM 51-10-02 MEASURED OUT OF LIMITS ORIGINAL .300 REM .250   LOSS .050 DETAIL 1 FIG 101 PAGE 103 IAW SRM 53-00-52.   FABRICATED SEAT TRACK IAW SRM 53-30-52.  REMOVED AND REPLACED SEAT TRACK  IAW SRM 51-40-02 . MAJOR REPAIR.
